

Author: Toledo F. J.
Publisher: Taylor & Francis Ltd
ISSN: 1055-6788
Source: Optimization Methods and Software, Vol.23, Iss.5, 2008-10, pp. : 811-820
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
This paper studies certain Lipschitz properties of the optimal value function of a linear semi-infinite programming problem and its dual problem in the sense of Haar. In this setting, it is already known that the optimal value function of the so-called primal problem was Lipschitz continuous around a given stable solvable problem, when perturbations of all the coefficients are allowed. Recently, a Lipschitz constant, depending only on the nominal problem data, has been computed and, the no duality gap under certain stability conditions ensures moreover that the obtained constant still holds for the dual optimal value function. Our approach here is focused on obtaining Lipschitz constants for both primal and dual optimal value functions under weaker hypothesis of stability, which do not preclude, in all the cases, the existence of duality gap. Now, the allowed perturbations are restricted to the coefficients of the objective function of the corresponding problems.
Related content


On Nesterov's Approach to Semi-infinite Programming
Acta Applicandae Mathematicae, Vol. 74, Iss. 2, 2002-11 ,pp. :




By Potschka Andreas Bock Hans Georg Schloder Johannes
Optimization Methods and Software, Vol. 24, Iss. 2, 2009-04 ,pp. :

